# SDR USAA2012100500010

- Difficulty date: October 4, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 63,383 hours, 42,393 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - BULKHEAD INTERCOSTAL CORRODED AT BS 227.8  AND BL 0.  REMOVED AND REPLACED INTERCOSTAL IAW B737 DRAWINGS 69-38740 & 6545801-512 AND B737 SRM 53-10.
